MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MONITOR,BP,WRIST,DIGITAL UNIT

Medline Industries, LP MEDLINE; MONITOR,BP,WRIST,DIGITAL UNIT
Catalog Number MDS4003
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "shes changed batteries mutiple times, done all suggested things in the manual to get an accurate reading and it is still wrong.Medline monitor read 235/135 with a pulse of 9.She went to kaiser afert and had them take it and it was fine.Bp monitor is incorrect.Stated mds4003 is not measuring correct.".
 
Additional Manufacturer Narrative
Member stated she's changed batteries multiple times, done all suggested things in the manual to get an accurate reading and it is still wrong; the monitor read 235/135 with a pulse of 9, she went to kaiser and had them take it and it was fine, and bp monitor is incorrect.At this time, a sample(s) was not received for investigation; investigation included review of the lot/serial number and recent complaint trends for the past 3 months, and per vendor, through internal investigation, including dhr review and inspection records review, no abnormalities were found.Investigation results: not confirmed; the complaint could not be confirmed, and medline was unable to confirm the complaint issue or that the product failed to meet specifications.Sample required to determine cause; without the sample or photo, it¿s difficult to truly identify the root use of the issue, no objectionable trends were seen, the division will continue to monitor the issue for trending, and no trends were identified for the specified material number and its corresponding defect type.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MONITOR,BP,WRIST,DIGITAL UNIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50947460
Report Number1417592-2026-54448
Device Sequence Number21238596
Product Code DXN
UDI-Device Identifier00888277675493
UDI-Public00888277675493
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122482
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS4003
Device Lot Number200451923081494
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown